By the use of the celebrated Kato inequality we obtain some new inequalities for -tuples of bounded linear operators on a complex Hilbert space : Natural applications for functions dened by power series of normal operators as well as dierent inequalities concerning the Euclidean norm, the Euclidean radius, the -1-norms and the -1-radius of an n-tuple of operators are given as well.
Cite this article
Sever S. Dragomir, Some Inequalities of Kato Type for Sequences of Operators in Hilbert Spaces. Publ. Res. Inst. Math. Sci. 48 (2012), no. 4, pp. 937–955DOI 10.2977/PRIMS/92